International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 571-580
A sampling theorem associated with boundary-value problems with not necessarily simple eigenvalues
1Lehrstuhl A für Mathematik, RWTH Aachen, Aachen D-52056, Germany
2Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt
Received 10 July 1996; Revised 13 March 1997
Copyright © 1998 Mahmoud H. Annaby and Hassan A. Hassan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We use a new version of Kramer's theorem to derive a sampling theorem associated
with second order boundary-value problems whose eigenvalues are not necessarily simple.